# SDR QXEA200700687

- Difficulty date: April 26, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 13,620 hours, 9,778 cycles
- Engine: Ge CF348C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4121T67P02
- Part serial: GRTG4246
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 13,620 hours, 9,778 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDX - FUEL LEAKING FROM NR 2 ENGINE.  MAINTENANCE REPLACED THE OBV VALVE IAW 75-31-01-000-801-A01 AND 75-31-01-400-801-A01.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
